Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 41, Number 163

All articles in this issue are freely accessible.

Boundary conditions for a fourth order hyperbolic difference scheme
D. M. Sloan.
Math. Comp. 41 (1983), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701620
On the simplified hybrid-combined method
Zi Cai Li and Guo Ping Liang.
Math. Comp. 41 (1983), 13-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701621
An extension of Ortiz’ recursive formulation of the tau method to certain linear systems of ordinary differential equations
M. R. Crisci and E. Russo.
Math. Comp. 41 (1983), 27-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701622
Unigrid for multigrid simulation
S. F. McCormick and J. W. Ruge.
Math. Comp. 41 (1983), 43-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701623
Gauss-Kronrod integration rules for Cauchy principal value integrals
Philip Rabinowitz.
Math. Comp. 41 (1983), 63-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701624
Further convergence results for the weighted Galerkin method of numerical solution of Cauchy-type singular integral equations
N. I. Ioakimidis.
Math. Comp. 41 (1983), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701625
Runge-Kutta theory for Volterra and Abel integral equations of the second kind
Ch. Lubich.
Math. Comp. 41 (1983), 87-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701626
Sinc function quadrature rules for the Fourier integral
John Lund.
Math. Comp. 41 (1983), 103-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701627
Parameters for integrating periodic functions of several variables
Seymour Haber.
Math. Comp. 41 (1983), 115-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701628
On smooth multivariate spline functions
Charles K. Chui and Ren Hong Wang.
Math. Comp. 41 (1983), 131-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701629
On the linear independence of multivariate $B$-splines. II. Complete configurations
Wolfgang A. Dahmen and Charles A. Micchelli.
Math. Comp. 41 (1983), 143-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701630
The numerical solution of equality constrained quadratic programming problems
Nira Dyn and Warren E. Ferguson.
Math. Comp. 41 (1983), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701631
On the integral $∫^{∞}_{0}e^{-𝜇t}t^{𝜈-1}log^{m}tdt$
K. S. K├Âlbig.
Math. Comp. 41 (1983), 171-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701632
The quotient-difference algorithm and the Padé table: an alternative form and a general continued fraction
J. H. McCabe.
Math. Comp. 41 (1983), 183-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701633
On the largest zeroes of orthogonal polynomials for certain weights
D. S. Lubinsky and A. Sharif.
Math. Comp. 41 (1983), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701634
Common zeros of two Bessel functions. II. Approximations and tables
T. C. Benton.
Math. Comp. 41 (1983), 203-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701635
Representations of intervals and optimal error bounds
L. B. Rall.
Math. Comp. 41 (1983), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701636
An application of matrices over finite fields to algebraic number theory
Frank Gerth.
Math. Comp. 41 (1983), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701637
A rapid method of evaluating the regulator and class number of a pure cubic field
H. C. Williams, G. W. Dueck and B. K. Schmid.
Math. Comp. 41 (1983), 235-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701638
Factoring large numbers with a quadratic sieve
Joseph L. Gerver.
Math. Comp. 41 (1983), 287-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701639
Class groups of complex quadratic fields
R. J. Schoof.
Math. Comp. 41 (1983), 295-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701640
The calculation of a large cubic class number with an application to real cyclotomic fields
Eric Seah, Lawrence C. Washington and Hugh C. Williams.
Math. Comp. 41 (1983), 303-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701641
Reviews and Descriptions of Tables and Books
Math. Comp. 41 (1983), 307-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions